Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    tamoxifen, uterine hyperplasia & multilocular ovarian cyst
    avatar
    laramin posted:
    Diagnosed with BC last year, had single mastectomy, 4 mos of chemo and 33 radiation. On Fosamax for osteoporosis and tamoxifen (for ER+). I had cramping both on abdomen/pelvis and leg last month so ONC NP had me stop tamoxifen and go for pelvic ultrasound. Sure enough cramping went away. But I went to OB today for annual pap and asked if she can check the results. And she did and she found that I have thickening of the uterus/hyperplasia and found cysts on both ovaries. She seemed very concerened and asked if I wanted to do biopsy so of course I said as soon as possible. She also asked for CA 125 blood test for the ovaries. Im in shock bec I have only taken tamoxifen for 3 mos....Has anyone had the same issue with tamoxifen? I am very shocked with this...and now I have to wait for the results...nerve wracking,,,
    Reply
     
    avatar
    rachael67 responded:
    Unfortunately I have no information or answers, but did want to let you know that I can only imagine how scarey this time is...Limbo is not a nice neighborhood!

    Please know that you will be in my thoughts that all goes well and the worry was unnecessary. Please take care.

    Blessings.
    Rachael
    A bird doesn't sing because it has an answer; it sings because it has a song.
    Maya Angelou
     
    avatar
    laramin replied to rachael67's response:
    Thanks Rachel! I appreciate it.


    Helpful Tips

    Radiation Burns
    I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
    Was this Helpful?
    17 of 21 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center